# SDR DL757011062

- Difficulty date: June 25, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 29,110 hours, 14,193 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Part number: 9700C1AF20D
- Part serial: 637583
- Condition: Low
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR PAX O2 BOTTLE LOW.  REPLACED BOTTLE.
